Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin   Ibuprofen

Walgreens Junior Strength Ibuprofen Chewables, Grape, 24 ea


Blowout Sale! Save 51% on the Walgreens Junior Strength Ibuprofen Chewables, Grape, 24 ea by Walgreens at HQ Health Blogs. Hurry! Limited time offer. Offer valid only while supplies last. For Ages 2-11 Pain Reliever Fever Reducer Ibuprofen Tablets 100 mg 2 Lasts Up to 8 Hours 3 Grape Flavored Chewable Tablets 100% Satisfaction


Product Description

For Ages 2-11 Pain Reliever Fever Reducer Ibuprofen Tablets 100 mg 2 Lasts Up to 8 Hours 3 Grape Flavored Chewable Tablets 100% Satisfaction guaranteed with all Walgreens products or your money back.

Features & Highlights

  • Walgreens,Junior Strength Ibuprofen Chewables
  • pain & fever
  • medicines
  • Grape

Additional Information

Manufacturer:Walgreens
Brand:Walgreens
Publisher:Walgreens
Studio:Walgreens
UPC:311917107318
EAN:0311917107318
Item Weight:0.09 pounds
Package Weight:0.8 pounds
Package Size:3.6 x 2.9 x 2.9 inches

Walgreens Junior Strength Ibuprofen Chewables, Grape, 24 ea by Walgreens

Buy Now:
Walgreens Junior Strength Ibuprofen Chewables, Grape, 24 ea

Brand: Walgreens
4.6 out of 5 stars with 30 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$14.40
$7.09
You Save: 51%


Quantity:  

 


View More In Ibuprofen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Walgreens, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


By Advil
mpn: 5959va, ean: 0741533875337,
Advil PM Pain Reliever with Sleep Aids 20's Pack of 2 (40 Count)A gentle sleep aid Ibuprofen. The diphenhydramine helps you get a full nights sleep. shortens the time it takes to fall asleep and increases the duration of your sleep. When aches and pa...

By Members Mark
mpn: le, ean: 0745352113526,
Member's Mark Ibuprofen Softgels are perfect to combat life's daily aches and pains, including symptoms of the common cold, toothaches and muscular pain. Member's Mark Ibuprofen Softgels come to the rescue so that these minor discomforts don't ruin y...

By Sunmark
mpn: PE604K9S1, ean: 0010939843449,
Temporarily relieves minor aches and pains due to: headache; muscular aches; minor pain of arthritis; toothache; backache; the common cold; menstrual cramps. Temporarily reduces fever. Gluten free.Active Ingredients: In Each Tablet: Ibuprofen 200 mg ...

By Advil
Advil Liquid Gels 480 Liquid Capsules...

By Advil
ean: 0305730154758,
Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches ...

By Advil
mpn: SPPPOA065437,
The multi-pain relieving power of Advil, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, Advil PM's patented bi-layer formula is designed to help you fall asleep faster and stay asleep longer, for hours of restful sleep*. It is...

By Advil
mpn: PPAX1155200, ean: 0305730170307,
Reduces fever, relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. When your child has a high fever, you know what it's like to wait it out. Fever Reducer/Pain Reliever. Ages 2-11 years. Lasts up to 8 ho...

By Motrin
mpn: 365718, ean: 0300450563408,
For relief of occasional sleeplessness when associated with minor aches and pains, helps you fall asleep and stay asleep....

By Motrin
mpn: 713807609870, ean: 0713807609870,
2 pain relief tablets in travel size individually sealed packet. Pain reliever, fever reducer.Motrin IB Ibuprofen. pack of 50. ...

By Members Mark
mpn: LE, ean: 0731631093771,
Compare to the active ingredient in Advil 2 bottles, 600 ct. tablets each Pain reliever Fever reducer.Compare to the active ingredient in Advil®. 1200 coated 200 mg tablets. Pain reliever*. Fever reducer*. See packaging for new warnings information....



Privacy Policy / Terms of Service
© 2018 - hqhealthblogs.com. All Rights Reserved.